Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 69, Pages 4373-4387
http://dx.doi.org/10.1155/S016117120320346X

On some properties of -supplemented modules

Département de Mathématiques, Faculté des Sciences de Tétouan, Université Abdelmalek Essaâdi, B.P 21.21, Tétouan, Morocco

Received 15 March 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [23 citations]

The following is the list of published articles that have cited the current article.

  • Yongduo Wang, and Qing Sun, “A Note on ⊕-Cofinitely Supplemented Modules,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, pp. 1–5, 2007. View at Publisher · View at Google Scholar
  • Nil Orhan, Derya Keskin Tütüncü, and Rachid Tribak, “Direct summands of ⊕-supplemented modules,” Algebra Colloquium, vol. 14, no. 4, pp. 625–630, 2007. View at Publisher · View at Google Scholar
  • Derya Keskin Tütüncü, “On non-M-cosingular completely ⊕-supplemented modules,” Applied Categorical Structures, vol. 16, no. 1-2, pp. 249–254, 2008. View at Publisher · View at Google Scholar
  • Rachid Tribak, “On cofinitely lifting and cofinitely weak lifting modules,” Communications in Algebra, vol. 36, no. 12, pp. 4448–4460, 2008. View at Publisher · View at Google Scholar
  • Derya Keskin Tütüncü, Nil Orhan Ertaş, and Rachid Tribak, “Cohereditary Modules in σ[M],” Modules and Comodules, pp. 265–279, 2008. View at Publisher · View at Google Scholar
  • Yahya Talebi, and Behnam Talaee, “Generalizations of D11 and D11+ modules,” Asian-European Journal of Mathematics, vol. 2, no. 2, pp. 285–293, 2009. View at Publisher · View at Google Scholar
  • B. Nisanci, and A. Pancar, “On generalization of ⊕-cofinitely supplemented modules,” Ukrainian Mathematical Journal, vol. 62, no. 2, pp. 203–209, 2010. View at Publisher · View at Google Scholar
  • Engin Büyükaşık, and Yılmaz M. Demirci, “Weakly distributive modules. Applications to supplement submodules,” Proceedings - Mathematical Sciences, vol. 120, no. 5, pp. 525–534, 2011. View at Publisher · View at Google Scholar
  • Yongduo Wang, and Dejun Wu, “On H-Supplemented Modules,” Communications in Algebra, vol. 40, no. 10, pp. 3679–3689, 2012. View at Publisher · View at Google Scholar
  • Dejun Wu, and Yongduo Wang, “Direct sums of hollow-lifting modules,” Algebra Colloquium, vol. 19, no. 1, pp. 87–97, 2012. View at Publisher · View at Google Scholar
  • Muhammet T. Koşan, Sule Ecevit, and Rachid Tribak, “Rad-⊕-supplemented modules and cofinitely rad-⊕-supplemented modules,” Algebra Colloquium, vol. 19, no. 4, pp. 637–648, 2012. View at Publisher · View at Google Scholar
  • B. N. Türkmen, and A. Pancar, “Generalizations of ⊕ -supplemented modules,” Ukrainian Mathematical Journal, 2013. View at Publisher · View at Google Scholar
  • Ergül Türkmen, “Rings Whose Modules are ⊕ -Cofinitely Supplemented,” Annals of the Alexandru Ioan Cuza University - Mathematics, no. 0, 2013. View at Publisher · View at Google Scholar
  • Gokhan Bilhan, “A variation of supplemented modules,” Turkish Journal Of Mathematics, vol. 37, no. 3, pp. 418–426, 2013. View at Publisher · View at Google Scholar
  • Burcu Nişancı Türkmen, and Ali Pancar, “Generalized -Radical Supplemented Modules,” ISRN Algebra, vol. 2014, pp. 1–4, 2014. View at Publisher · View at Google Scholar
  • Burcu Nişanci Türkmen, “On a generalization of cofinitely lifting modules,” International Journal of Pure and Applied Mathematics, vol. 95, no. 3, pp. 453–461, 2014. View at Publisher · View at Google Scholar
  • Cihat Abdioğlu, and Serap Şahinkaya, “Some results on δ-semiperfect rings and δ-supplemented modules,” Kyungpook Mathematical Journal, vol. 55, no. 2, pp. 289–300, 2015. View at Publisher · View at Google Scholar
  • Berna Koşar, and Celil Nebiyev, “Tg-supplemented modules,” Miskolc Mathematical Notes, vol. 16, no. 2, pp. 979–986, 2015. View at Publisher · View at Google Scholar
  • B. Koşar, and C. Nebiyev, “t-Generalized Supplemented Modules,” Ukrainian Mathematical Journal, 2016. View at Publisher · View at Google Scholar
  • Abd Ghafur Ahmad, Abdulkareem, and Majid Mohammed Abed, “On generalization of Rad-d11-module,” Far East Journal of Mathematical Sciences, vol. 99, no. 4, pp. 491–508, 2016. View at Publisher · View at Google Scholar
  • Rachid Tribak, Samira Asgari, Yahya Talebi, and Ali Reza Moniri Hamzekolaee, “⊕-supplemented modules relative to an ideal,” Hacettepe Journal of Mathematics and Statistics, vol. 45, no. 1, pp. 107–120, 2016. View at Publisher · View at Google Scholar
  • B. Koşar, and C. Nebiyev, “T -Radical and Strongly T -Radical Supplemented Modules,” Ukrainian Mathematical Journal, vol. 68, no. 9, pp. 1366–1373, 2017. View at Publisher · View at Google Scholar
  • Xuan Hau Nguyen, and Yiqiang Zhou, “Rings whose cyclic modules are lifting and ⊕-supplemented,” Communications in Algebra, pp. 1–10, 2018. View at Publisher · View at Google Scholar